I have suffered tesicle pain for over a week now. On tuesday I went to a urologist and took a ultra sound to check for tumors and found nothing. was placed on Cipro to maybe help clear a infection, pain has been going down and happening less frequent but I have noticed alot of my veins in my scrotum were turning from red into purple. then when I had a erection I noticed alot of the veins on my shaft of the penis have also turned purple. Could this be a attritube to the pain I was suffering? Is this something to be concerned about? Should I go to the Hospital ASAP? The doctors office is closed untill monday due to the weekend and im not sure if I should wait to make another appointment or go straight to the ER to maybe solve this problem before it gets worse...
i actually have the same problem....with the testicle pain and dark veins and doctors think its normal...no help anywhere....but i got better over teh course of a year...id suggest do alot of research into chronic prostatitis and pelvic pain syndrome...try not to tense your groin and pelvic floor muscles and start a high fiber diet....even massaging your abdomen helps..definatly keep in touch with doctors
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.